# SDR MASA2019062711924

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 7,555 hours, 4,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGH INDICATOR W/N BLINK. PLACED ON MEL
